A note on representations of quadratic forms

Carlitz, L.

Portugaliae mathematica (1956)

  • Volume: 15, Issue: 3, page 79-81
  • ISSN: 0032-5155

How to cite


Carlitz, L.. "A note on representations of quadratic forms." Portugaliae mathematica 15.3 (1956): 79-81. <http://eudml.org/doc/114770>.

author = {Carlitz, L.},
journal = {Portugaliae mathematica},
keywords = {number theory},
language = {eng},
number = {3},
pages = {79-81},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on representations of quadratic forms},
url = {http://eudml.org/doc/114770},
volume = {15},
year = {1956},

AU - Carlitz, L.
TI - A note on representations of quadratic forms
JO - Portugaliae mathematica
PY - 1956
PB - Sociedade Portuguesa de Matemática
VL - 15
IS - 3
SP - 79
EP - 81
LA - eng
KW - number theory
UR - http://eudml.org/doc/114770
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.